# SDR CALA2025032003018

- Difficulty date: March 17, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 79,767 hours, 34,562 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Slide
- Condition: Not Reported
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD DOOR ESCAPE SLIDE PACK ASSEMBLY INSTALL {A3NB-25-3-0020} - RETURN DOOR 1R TO NORMAL AFTER SLIDE REPLACEMENT REF AMM 52-10-00-860-002-A. REACTIVATEDD DOOR 1R. REF AMM 52-10-00-860-002-A. DOOR R 1 ACTIVATED FOR ABOVE AMM , REF GMM 09-25-05.
